MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL INC. ULTRATM EARLOOP MASK

CROSSTEX INTERNATIONAL INC. ULTRATM EARLOOP MASK
Model Number GCFCXU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
User stated that they no longer have the masks or box for lot code information.No root cause has been found for the reaction.
 
Event or Problem Description
Distributor reported that user is having an allergic reaction to earloops on mask, rash and itchiness.Has been happening for 5 or 6 months.

Brand Name
ULTRATM EARLOOP MASK
Common Device Name
MASK
Manufacturer (Section D)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL INC.
6789 w. henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 w. henrietta rd.
rush, NY 14543
MDR Report Key23828537
Report Number1319130-2025-00014
Device Sequence Number21154247
Product Code FXX
UDI-Device Identifier10732224120086
UDI-Public(01)10732224120086
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGCFCXU
Device Catalogue NumberGCFCXU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown